Journal article icon

Journal article

Bounded length intervals containing two primes and an almost-prime II

Abstract:
Zhang has shown there are infinitely many intervals of bounded length containing two primes. We show that there are infinitely many intervals of length at most 108 which contain two primes and a number with at most 31 prime factors.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Author's Original

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jnt.2015.01.012

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Elsevier Inc. Publisher's website
Journal:
Journal of Number Theory Journal website
Volume:
154
Pages:
1-15
Publication date:
2015-03-05
Acceptance date:
2015-01-19
DOI:
ISSN:
0022-314X
Pubs id:
pubs:526179
URN:
uri:d9470611-3b51-456f-86bd-c39934a30e97
UUID:
uuid:d9470611-3b51-456f-86bd-c39934a30e97
Local pid:
pubs:526179

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP